Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2017 Vol. 10 No. 3

 

PagesTitle and authors
261-285Applying a hybrid transportation system to design an agile multi-product and multi-echelon dynamic supply chain
Mohammad Nikzamir
DOI: 10.1504/IJMOR.2017.10003340

286-315Multi server machine repair problem with unreliable server and two types of spares under asynchronous vacation policy
Anamika Jain; Madhu Jain
DOI: 10.1504/IJMOR.2017.10003341

316-341A multiproduct EOQ model with permissible delay in payments and shortage within warehouse space constraint: a genetic algorithm approach
Seyed Hamid Reza Pasandideh; Seyed Taghi Akhavan Niaki; Mohammad Hemmati Far
DOI: 10.1504/IJMOR.2017.10003342

342-369Some more average distance results
Trevor S. Hale; Heather S. Lutz; Faizul Huq
DOI: 10.1504/IJMOR.2017.10003343

370-398A new method for fuzzy numbers ranking on the basis of hypotenuse set
Nasser Shahsavari-Pour; Reza Tavakkoli-Moghaddam; Hamed Mohammadi Andargoli; Mohammad Hossein Abolhasani-Ashkezari; Mojtaba Kazemi
DOI: 10.1504/IJMOR.2017.10003344